# SDR DALA2015102306381

- Difficulty date: October 22, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BULKHEAD PANEL SUPPORTS AT AFT CARGO COMPARTMENT UPPER, LT, RT AND CENTER SIDE.  CORROSION ON LT AND RT SUPPORTS PANELS BULKHEAD WAS ATTENDED  WITH MEASSURED AS FOLLOW: UT, WAS ACCOMPLISHED IAW NDT SPM 04-00-07, PAR 5, FIG 3, SHEET 1-2.  ORIGINAL THICKNESS IS 0.040" AND REMAINING THICKNESS IS 0.038" THEREFORE ITS WITHIN LIMITS IAW ER/A 511165-14, MA REV C AND DUE TO EXCESSIVE DAMAGE SUPPORT CENTER WAS REPLACED IAW SRM 53-24-0.
